Skip to content Skip to footer

Gaviscon Advance Mint Chewable Tablets Pack of 60

£5.53

Gaviscon Advance Oral suspension for heartburn and indigestion. Always read the label. Medicines can affect the unborn baby. Always talk to your doctor or a Prime Health pharmacist before taking any medicine during pregnancy. Sold by Prime Health Pharmacy.

Out of stock

Compare

Description

Gaviscon Advance Mint Chewable Tablets Pack of 60

What is Gaviscon Advance Chewable Tablet?

Gaviscon Advance Tablet is a remedy for indigestion, acid reflux and heartburn, helping to reduce excess stomach acid and the discomfort it causes. Gaviscon Advance Tablet is available in aniseed or peppermint flavours and is perfect for those who struggle with indigestion or heartburn after eating spicy or fatty foods, or after drinking coffee or alcohol. It can also help those who are suffering from acid reflux due to hiatus hernia.

NOW, what is indigestion?

Indigestion is a common problem affects a lot of people at some point. You’ll experience it after eating or drinking as excess stomach acid irritates your stomach lining. This causes uncomfortable symptoms including:

Bloating

Burping or farting (wind)

Feeling full

Feeling sick

Heartburn

What about heartburn?

Heartburn is a symptom of acid reflux which occurs when excess stomach acid tries to move back up your food pipe, causing a burning sensation in the middle of your chest. Heartburn is a common problem and many people experience it once in a while, especially if they’ve eaten certain food or drink, are pregnant, or are overweight. Other symptoms you may experience when you have acid reflux include:

Sore throat

Coughs

Hiccoughs

Bad breath

An unpleasant taste in the mouth

Bloating or feeling sick

How will Gaviscon Advance Talbet ease my heartburn?

Gaviscon Advance Tablet contains two active ingredients which work together to ease acid reflux and prevent heartburn. Each chewable tablet contains 500mg of sodium alginate and 100mg of potassium bicarbonate, and they work as reflux suppressants. This means that they form a layer over the contents of your stomach, keeping excess stomach acid from moving up into your food pipe and causing irritation.The tablets do not contain sugar or gluten.

Pregnant or Breastfeeding?

If you’re pregnant or breastfeeding then you can take Gaviscon Advance Tablet. However, you should speak to your doctor or pharmacist before using this or any other medication, as it may not be suitable for you or your baby.

Can I take this product if I’m taking other medication?

If you are taking any other medication, including those you obtained without a prescription, you should speak to your doctor or pharmacist before taking this medication. If you are taking any of the following medications, you should wait at least 2 hours between taking Gaviscon Tablet and your other medication:

Tetracyclines

Fluoroquinolones, which are types of antibiotics

Iron salts

Thyroid hormones

Chloroquine, which is used to prevent malaria

Bisphosphonates, which is used to treat osteoporosis

Estramustine, which is used to treat prostate cancer

How to take Gaviscon Advance Tablet

Take ONE or TWO tablets after meals and at bedtime. If symptoms persist after 7 days, consult your doctor.

When should this product not be used?

Gaviscon Advance Tablet is NOT recommended for children who are younger than 12. Do not use this product if you are allergic to sodium alginate or potassium bicarbonate. This product contains sodium,potassium and calcium and if you are on a restricted diet, you should consult your doctor before taking this medication.You should speak to your doctor or pharmacist if you need to take this product for a prolonged period of time, especially if you are following a low salt (sodium) diet or have suffered with severe heart or kidney disease.

 

Side Effects

Like all medications, Gaviscon Advance Tablet can have side effects, although not everyone will experience them. These include symptoms of allergic reaction, such as:

Skin rash

Itching

Difficulty breathing

Dizziness

Swelling of the face, lips, tongue, or throat

If you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist immediately. For more information about reporting the side effects of medications, please see the MHRA’s Yellow Card Scheme.

Storage

Store in a cool, dry place. Do not refrigerate. Do not use if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.

Important Information

This product is a medicine; make sure to speak to your doctor or Prime Health pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor.

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Always read the leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.